# SDR CALA0100691

- Difficulty date: July 25, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 46,766 hours, 24,896 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 967 & 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM SECTIONS CORRODED AT STA 967, RBL 17.5 AND AT STA 986.5, RBL 16 TO LBL 46. THE FLOORBEAM SECTIONS WERE REMOVED AND REPLACED IAW ECRA 5310-03851.
